# SDR ASAA2022012237223

- Difficulty date: January 22, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 68,075 hours, 34,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10104210
- Condition: Missing
- Location: Between Row 21c/
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY AISLE LIGHT BETWEEN ROW 21C AND 22C IS MISSING LENS COVER. GROUNDED - YES. INSTALLED NEW LENS COVER FOR EMERGENCY AISLE LIGHT BETWEEN ROW 21C AND 22C.
